# SDR QXEA2010011900044

- Difficulty date: January 13, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 6,918 hours, 7,502 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MASTER WARNING FUSELAGE DOORS - REJECTED T/O AT 96KTS. UPON RETURN TO GATE BAG AFT DOOR HANDLE POPPED OPEN.  DOOR STILL CLOSED.  WT 48,000 LBS. NO BRAKES APPLIED. C/W INSP AND OPS TEST OF AFT CARGO DOOR HANDLE IAW AMM TASK 52-31-00-710-801.  OPS TEST GOOD, TASKS 52-31-00 HS NR 52-0032 AND HS NR 52-0028 NO DEFECTS NOTED.  OK FOR CONTINUED SERVICE. AMM HS NR 05-0019 C/W, NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.  NO PARTS REPLACED.
